May  2017, 37(5): 2455-2482. doi: 10.3934/dcds.2017106

Existence of solutions for a class of abstract neutral differential equations

1. 

Departamento de Matemática, Universidad de Santiago, USACH, Casilla 307, correo 2, Santiago, Chile

2. 

Departamento de Matemática, Universidade Federal de Pernambuco, Recife-PE, CEP. 50540-740, Brazil

3. 

Instituto de Ciencias Físicas y Matemáticas, Facultad de Ciencias, Universidad Austral de Chile, Valdivia, Chile

4. 

Departamento de Matemática y Estadística, Universidad de La Frontera, Casilla 54-D, Temuco, Chile

* Corresponding author

1This author was partially supported by CONICYT under grant FONDECYT 1130144 and DICYT-USACH.
2This author was partially supported by CNPq/Brazil under Grant 478053/2013-4.
3This author was supported by CONICYT under grant FONDECYT Grant 3140103.
4This author was supported by project DIUFRO: DI17-0071.

Received  August 2014 Revised  January 2017 Published  February 2017

This paper is devoted to studying the existence of solutions for a general class of abstract neutral functional differential equations of first order with finite delay. Specifically, we distinguish among mild, strong and classical solutions, and we characterize in terms of the forcing function of the equation the existence of solutions of each one of these types.

Citation: Hernán R. Henríquez, Claudio Cuevas, Juan C. Pozo, Herme Soto. Existence of solutions for a class of abstract neutral differential equations. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2455-2482. doi: 10.3934/dcds.2017106
References:
[1]

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, 2nd edition, Birkhäuser, Boston, 2007.

[2]

E. N. Chukwu, Stability and Time-Optimal Control of Hereditary Systems, 2nd edition, World Scientific, New Jersey, 2001. doi: 10.1142/4745.

[3]

M. C. Delfour and S. K. Mitter, Hereditary differential systems with constant delays. Ⅰ. General case, J. Differential Equations, 12 (1972), 213-235.  doi: 10.1016/0022-0396(72)90030-7.

[4]

M. C. Delfour, State theory of linear hereditary differential systems, J. Math. Anal. Appl., 60 (1977), 8-35.  doi: 10.1016/0022-247X(77)90044-0.

[5]

M. C. Delfour and J. Karrakchou, State space theory of linear time invariant systems with delays in state, control, and observation variables, Ⅰ, Ⅱ., J. Math. Anal. Appl., 125 (1987), 361-450.  doi: 10.1016/0022-247X(87)90099-0.

[6]

M. E. Gurtin and A. C. Pipkin, A general theory of heat conduction with finite wave speeds, Arch. Rat. Mech. Anal., 31 (1968), 113-126.  doi: 10.1007/BF00281373.

[7] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993.  doi: 10.1007/978-1-4612-4342-7.
[8] H. R. Henríquez, Introducción a la Integración Vectorial, Editorial Académica Española, Saarbrücken, 2012. 
[9]

E. Hernández and D. O'Regan, On a new class of abstract neutral differential equations, J. Funct. Anal., 261 (2011), 3457-3481. 

[10] V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publ., Dordrecht, 1999.  doi: 10.1007/978-94-017-1965-0.
[11] A. Lunardi, Analytic Semigroup and Optimal Regularity in Parabolic Problems, Birkhäuser-Verlag, Basel, 1995. 
[12] W. Michiels and S.-I. Niculescu, Stability and Stabilization of Time-Delay Systems, SIAM, Philadelphia, 2007.  doi: 10.1137/1.9780898718645.
[13]

J. A. Nohel, Nonlinear Volterra equations for heat flow in material with memory, in Integral and Functional Differential Equations (eds. T. L. Herdman, S. M. Rankin Ⅲ, and H. W. Stech), Marcel Dekker, 67 (1981), 3-82.

[14] A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.  doi: 10.1007/978-1-4612-5561-1.
[15] D. Salamon, Control and Observation of Neutral Systems, Chapman & Hall/CRC, Boston, 1984. 
[16] J. Wu, Theory and Applications of Partial Functional-Differential Equations, Springer-Verlag, New York, 1996.  doi: 10.1007/978-1-4612-4050-1.

show all references

References:
[1]

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, 2nd edition, Birkhäuser, Boston, 2007.

[2]

E. N. Chukwu, Stability and Time-Optimal Control of Hereditary Systems, 2nd edition, World Scientific, New Jersey, 2001. doi: 10.1142/4745.

[3]

M. C. Delfour and S. K. Mitter, Hereditary differential systems with constant delays. Ⅰ. General case, J. Differential Equations, 12 (1972), 213-235.  doi: 10.1016/0022-0396(72)90030-7.

[4]

M. C. Delfour, State theory of linear hereditary differential systems, J. Math. Anal. Appl., 60 (1977), 8-35.  doi: 10.1016/0022-247X(77)90044-0.

[5]

M. C. Delfour and J. Karrakchou, State space theory of linear time invariant systems with delays in state, control, and observation variables, Ⅰ, Ⅱ., J. Math. Anal. Appl., 125 (1987), 361-450.  doi: 10.1016/0022-247X(87)90099-0.

[6]

M. E. Gurtin and A. C. Pipkin, A general theory of heat conduction with finite wave speeds, Arch. Rat. Mech. Anal., 31 (1968), 113-126.  doi: 10.1007/BF00281373.

[7] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993.  doi: 10.1007/978-1-4612-4342-7.
[8] H. R. Henríquez, Introducción a la Integración Vectorial, Editorial Académica Española, Saarbrücken, 2012. 
[9]

E. Hernández and D. O'Regan, On a new class of abstract neutral differential equations, J. Funct. Anal., 261 (2011), 3457-3481. 

[10] V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publ., Dordrecht, 1999.  doi: 10.1007/978-94-017-1965-0.
[11] A. Lunardi, Analytic Semigroup and Optimal Regularity in Parabolic Problems, Birkhäuser-Verlag, Basel, 1995. 
[12] W. Michiels and S.-I. Niculescu, Stability and Stabilization of Time-Delay Systems, SIAM, Philadelphia, 2007.  doi: 10.1137/1.9780898718645.
[13]

J. A. Nohel, Nonlinear Volterra equations for heat flow in material with memory, in Integral and Functional Differential Equations (eds. T. L. Herdman, S. M. Rankin Ⅲ, and H. W. Stech), Marcel Dekker, 67 (1981), 3-82.

[14] A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.  doi: 10.1007/978-1-4612-5561-1.
[15] D. Salamon, Control and Observation of Neutral Systems, Chapman & Hall/CRC, Boston, 1984. 
[16] J. Wu, Theory and Applications of Partial Functional-Differential Equations, Springer-Verlag, New York, 1996.  doi: 10.1007/978-1-4612-4050-1.
[1]

Hernan R. Henriquez. Generalized solutions for the abstract singular Cauchy problem. Communications on Pure and Applied Analysis, 2009, 8 (3) : 955-976. doi: 10.3934/cpaa.2009.8.955

[2]

Nguyen Minh Man, Nguyen Van Minh. On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations. Communications on Pure and Applied Analysis, 2004, 3 (2) : 291-300. doi: 10.3934/cpaa.2004.3.291

[3]

Gaston N'Guerekata. On weak-almost periodic mild solutions of some linear abstract differential equations. Conference Publications, 2003, 2003 (Special) : 672-677. doi: 10.3934/proc.2003.2003.672

[4]

Eduardo Hernández, Donal O'Regan. $C^{\alpha}$-Hölder classical solutions for non-autonomous neutral differential equations. Discrete and Continuous Dynamical Systems, 2011, 29 (1) : 241-260. doi: 10.3934/dcds.2011.29.241

[5]

Mustafa Hasanbulli, Yuri V. Rogovchenko. Classification of nonoscillatory solutions of nonlinear neutral differential equations. Conference Publications, 2009, 2009 (Special) : 340-348. doi: 10.3934/proc.2009.2009.340

[6]

Nguyen Thieu Huy, Ngo Quy Dang. Dichotomy and periodic solutions to partial functional differential equations. Discrete and Continuous Dynamical Systems - B, 2017, 22 (8) : 3127-3144. doi: 10.3934/dcdsb.2017167

[7]

Hernán R. Henríquez, Claudio Cuevas, Alejandro Caicedo. Asymptotically periodic solutions of neutral partial differential equations with infinite delay. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2031-2068. doi: 10.3934/cpaa.2013.12.2031

[8]

Josef Diblík, Zdeněk Svoboda. Existence of strictly decreasing positive solutions of linear differential equations of neutral type. Discrete and Continuous Dynamical Systems - S, 2020, 13 (1) : 67-84. doi: 10.3934/dcdss.2020004

[9]

Miguel V. S. Frasson, Patricia H. Tacuri. Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1105-1117. doi: 10.3934/cpaa.2014.13.1105

[10]

Yang Liu. Global existence and exponential decay of strong solutions to the cauchy problem of 3D density-dependent Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1291-1303. doi: 10.3934/dcdsb.2020163

[11]

Tomás Caraballo, Gábor Kiss. Attractivity for neutral functional differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (7) : 1793-1804. doi: 10.3934/dcdsb.2013.18.1793

[12]

Qi Yao, Linshan Wang, Yangfan Wang. Existence-uniqueness and stability of the mild periodic solutions to a class of delayed stochastic partial differential equations and its applications. Discrete and Continuous Dynamical Systems - B, 2021, 26 (9) : 4727-4743. doi: 10.3934/dcdsb.2020310

[13]

Priscila Santos Ramos, J. Vanterler da C. Sousa, E. Capelas de Oliveira. Existence and uniqueness of mild solutions for quasi-linear fractional integro-differential equations. Evolution Equations and Control Theory, 2022, 11 (1) : 1-24. doi: 10.3934/eect.2020100

[14]

Jun Zhou, Jun Shen. Positive solutions of iterative functional differential equations and application to mixed-type functional differential equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3605-3624. doi: 10.3934/dcdsb.2021198

[15]

Junhao Hu, Chenggui Yuan. Strong convergence of neutral stochastic functional differential equations with two time-scales. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 5831-5848. doi: 10.3934/dcdsb.2019108

[16]

Yang Liu, Sining Zheng, Huapeng Li, Shengquan Liu. Strong solutions to Cauchy problem of 2D compressible nematic liquid crystal flows. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 3921-3938. doi: 10.3934/dcds.2017165

[17]

Yejuan Wang, Tongtong Liang. Mild solutions to the time fractional Navier-Stokes delay differential inclusions. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3713-3740. doi: 10.3934/dcdsb.2018312

[18]

Goro Akagi. Energy solutions of the Cauchy-Neumann problem for porous medium equations. Conference Publications, 2009, 2009 (Special) : 1-10. doi: 10.3934/proc.2009.2009.1

[19]

Takashi Narazaki. Global solutions to the Cauchy problem for the weakly coupled system of damped wave equations. Conference Publications, 2009, 2009 (Special) : 592-601. doi: 10.3934/proc.2009.2009.592

[20]

Yongqiang Suo, Chenggui Yuan. Large deviations for neutral stochastic functional differential equations. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2369-2384. doi: 10.3934/cpaa.2020103

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (91)
  • HTML views (64)
  • Cited by (1)

[Back to Top]